logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleO Eulerových substitúciách geometricky
English TitleOn Euler´s Substitutions Geometrically
MESCI55
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2012
Volume 41
Number 4
Pages 5-14
ISSN 1335-4981
Abstract
In the article we deal with Euler’s substitutions as general techniques of integration of irrational functions. Although for finding the indefinite integral of these functions it is sufficient to know their form we go deeper in the understanding of the substitutions and try to interpret their geometrical character. Base on that we derive their form.
Authors
Klepancová, Michaela
Varga, Marek
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007